# SDR AALA202312181226

- Difficulty date: November 7, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A320*
- Aircraft serial: 5763
- Aircraft time: 31,771 hours, 13,087 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: NSA932843AA01
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE AT FL 320 #1 FUEL PUMP IN LEFT TANK INTERMITTENTLY WOULD SHOW OFF (AMBER) ACCOMPANIED BY STATUS MESSAGE SHOWING #1PUMP INOPERATIVE SYSTEM. SWITCH IN ON POSITION. **SUPPLEMENTAL REPORT FOR AALA202311131226: MAINTENANCE FOUND RELAY 17QA FAULTED AND REPLACED IT. MAINTENANCE ALSO REPLACED THE #1 FUEL BOOST PUMP CANNISTER (AALA202312184375) AND THE #1 FUEL BOOST PUMP (AALA202312187848). A SATISFACTORY, OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
